# SDR CA190527006

- Difficulty date: May 25, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,085 hours
- Engine: Pwc PW150A
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: C18117AA
- Condition: Failed
- Location: Roll
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT ROLLED LEFT/RIGHT WITH AUTOPILOT ENGAGED. LEFT/RIGHT MISTRIM MESSAGES ON PFD. AUTOPILOT DISCONNECTED AND AILERON CONTROL WAS JAMMED. OVERPOWERED JAM AND FLEW WITHOUT AUTOPILOT. MAINTENANCE REPLACED THE AUTOPILOT ROLL ACTUATOR, TESTED THE SYSTEM SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. ACTUATOR HAD BEEN INSTALLED FOR 3261H/3040C SINCE LAST SHOP VISIT. (TC# 20190527006)
